# SDR UIEA2020120202502

- Difficulty date: December 1, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,007 hours, 16,492 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 7128M9903
- Part serial: VBRCV1812
- Condition: Malfunctioned
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O, O

## Discrepancy

DURING CLIMBOUT LPT VIB WAS ERRATIC, POINTER MOVED BETWEEN 0 AND 5.0 FOR APPROX ONE MINUTE.  NO VIBRATION WAS FELT IN FLIGHT DECK VIBRATION IN CRUISE FAN 0.6 N2 0.9.  ACCOMPLISHED ENGINE RUN OF BOTH ENGINES AND NO VIBRATIONS NOTED, REF AMM 71-00-00.  OKAY FOR RETURN TO SERVICE.  TRANSFERRED TO MDDR 138787, IAW MEL 77-31-01-01, CAT C.  REMOVED & REPLACED NR 1 ENGINE CRF ACCELEROMETER & N2 (CORE) ENGINE VIB HARNESS, IAW AMM 77-31-02.  PERFORMED NR 1 ENGINE RUN, PER AMM 71-00-00.  OPERATIONS CHECK NORMAL AT THIS TIME.
